# SDR AALA202206147711

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 66,267 hours, 30,136 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693020
- Part serial: 127313
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 46,553 hours, 18,261 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: VHF 1 BECAME UNUSABLE DURING DESCENT. CONSTANT POPPING SOUND AND FREQUENT INABILITY TO HEAR ATC. VHF 2 WAS WEAK BUT USABLE. REPLACED #1 VHF TRANSCEIVER (AALA202206148641) AND #2  VHF TRANSCEIVER (AALA202206147711) PER AMM 23-12-33
